BibTeX record journals/dke/McAllister98

download as .bib file

@article{DBLP:journals/dke/McAllister98,
  author    = {Andrew J. McAllister},
  title     = {Complete Rules for \emph{n}-Ary Relationship Cardinality Constraints},
  journal   = {Data Knowl. Eng.},
  volume    = {27},
  number    = {3},
  pages     = {255--288},
  year      = {1998},
  url       = {http://dx.doi.org/10.1016/S0169-023X(98)00007-X},
  doi       = {10.1016/S0169-023X(98)00007-X},
  timestamp = {Thu, 27 Nov 2003 12:46:40 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dke/McAllister98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}